# SDR WX0A2025080632525

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 51,778 hours, 33,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLIGHT CREW FOUND WALL MOUNTED EMERGENCY EXIT ROW 14 DEF COVER OFF AND BROKEN. / REPLACED LIGHT COVER IAW 33-51-15-04 THIS CLEARS M313 217480"
